# SDR AU981662

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 85770068003
- Condition: Broken
- Location: Spoiler
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) WING GROUND SPOILER PANEL'S LT OUTBOARD ATTACHMENT BRACKET FOUND BROKEN AT ACTUATOR LINK ATTACHMENT.  SUSPECT A POSSIBLE CAUSE OF THE FAILURE WAS DUE TO INCORRECT RIGGING ASSEMBLY AT LAST FITMENT AS THE ACTUATOR ROD END REQUIRED ADJUSTMENT TO RECONNECT THE LINK TO THE SPOILER.
